# SDR C2AXX00IA347

- Difficulty date: September 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12318644001
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE CAPTAINS AND FIRST OFFICERS SEAT TRACKS WERE FOUND TO BE WORN. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACKS IN ACCORDANCE WITH EMB145 SRM 53-01-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
